MAUDE Adverse Event Report: Abbott Medical (AF-St. Paul) IonicRF¿ Generator; RF Generator

Abbott Medical (AF-St. Paul) IonicRF¿ Generator; RF Generator
Model Number RFG-IONIC
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient displayed muscle spasms without the device being turned on.No adverse patient consequences were reported, but the procedure was abandoned after the probe had been inserted in the patient.
 
Additional Manufacturer Narrative
E1 - reporter phone number: (b)(6).The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
IonicRF¿ Generator
Common Device Name
RF Generator
Manufacturer (Section D)
Abbott Medical (AF-St. Paul)
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
Abbott Medical (AF-St. Paul)
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50933628
Report Number2184149-2026-00262
Device Sequence Number9509113
Product Code GXD
UDI-Device Identifier05415067029317
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K201610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFG-IONIC
Device Catalogue NumberRFG-IONIC
Device Lot Number10768330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown